Show simple item record

dc.contributor.authorBanaś, Józef
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-09-20T16:00:26Z
dc.date.available2018-09-20T16:00:26Z
dc.date.issued2008-09-01
dc.identifier.citationBanaś, Józef; O'Regan, Donal (2008). On existence and local attractivity of solutions of a quadratic volterra integral equation of fractional order. Journal of Mathematical Analysis and Applications 345 (1), 573-582
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/10340
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectquadratic integral equation
dc.subjectintegral equation of fractional order
dc.subjectmeasure of noncompactness
dc.subjectlocal attractivity
dc.subjectasymptotic stability
dc.subjectasymptotic stability
dc.subjectdifferential-equations
dc.titleOn existence and local attractivity of solutions of a quadratic volterra integral equation of fractional order
dc.typeArticle
dc.identifier.doi10.1016/j.jmaa.2008.04.050
dc.local.publishedsourcehttps://doi.org/10.1016/j.jmaa.2008.04.050
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland